Search the Community
Showing results for tags 'Blepharospasm'.
Found 1 result
My son, 22, was diagnosed with SZ-Affective Disorder several yrs ago. we believe it's more BP but I'm here to ask questions and try to learn what I can to help him. Current situation: My Son has been on Invega ( 1 x month injection plus a daily 6mg pill). He was asking asking to get off the shot in a safe way, and was willing to take the pill. He had been trying to talk to the P-Doc but asked us to intervene which we did to support him. Bad idea or not we have to give him a chance at getting to a minimal level. Because of some past bad decisions ( like when he was being weined off of Zyprexa under another P-Drs care he had a manic episode that lead to a couple of felony charges ( doing 100mph on a highway being chased by cops and the turning around an hr later and stealing a car...all very not normal for this kid who is not a criminal...but since he was off his meds at the time and )which after 10K in legal fees and the stress of court we had them dropped to a violation)...ANYWAY for the past 18 -24 months all's been good except my son is not happy with his Dr and the shot. Please note: he will not accept his diagnosis, and if the diagnosis is correct it a lack of insight...he will not participate in therapy etc... Here's the problem: He has developed an eyelid spasm problem, similar to blepharospasm. There are times he has to use his fingers to open his eyes. A neuro-ophlamoglogist with The NY Eye and Ear Hospital said it's not anything neurological, his eyes are fine,. said it most likely is from the Invega. We had other neuro doctors also say he must stop the Invega immedialtely. His last shot was a month ago, was due today. We stopped the drug, including the pill as the neuro doctor said we will never know for sure if you don't. This issue is true of all these type of drugs. The neuro -Ophla. is consulting with the P-Dr, but this p-Dr is a "my way or the highway" guy ( he wouldn't help move my son safely fro the injection to pills...said that's the treatment, go somewhere else if you don't like it) but now has a dilema....) Bottom line: we are looking for ways to help our son with his eye problem which means getting off the drugs....so we are looking for ways to minimize the physical effects and create an atmosphere where the pyschological issues are minimized. From the point of view of members of this board, how can we help?